# SDR VNAA202105229993

- Difficulty date: May 20, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 11,915 hours, 10,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383803
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR, UPPER CONNECTING BRACKET CRACKED AT ROD ATTACHMENT POINT
